MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHX HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY

MDT KYPHON NEUCHATEL MFG KYPHX HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number C01A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient presented with pre-op diagnosis: primary osteoporosis (type of fracture-compression fracture).For which, on (b)(6) 2011, patient underwent balloon kyphoplasty procedure at level l3.The procedure was completed successfully with the original product.Reportedly, on an unknown date, post-op, during a post-op nrs (numeric rating scale) assessment the patient reported back pain but did not report any score.It is unknown whether patient had get adequate pain relief.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KYPHX HV-R BONE CEMENT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel 2000
CH  2000
MDR Report Key6528732
Report Number2953769-2017-00047
Device Sequence Number1201521
Product Code NDN
UDI-Device Identifier00613994583215
UDI-Public00613994583215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source foreign,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberC01A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by ManufacturerNot provided
03/31/2017
Initial Report FDA Received Date04/28/2017
Supplement Report FDA Received Date04/28/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight43